# SDR N6WA2025011202

- Difficulty date: January 10, 2025
- Submitted: January 12, 2025
- Operation: Air carrier
- Aircraft: N511GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10128
- Aircraft time: 43,390 hours, 34,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TCAS OMNI DIRECTIONAL ANTENNA DOUBLER.   REPLACED TCAS ANTENNA DOUBLER IAW CRJ SRM 51-42-06.
